Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Rashes, welts after using qvar inhaler, recurring condition. Allergic reaction?

Trying to help friend. Ever heard of Qvar? Her son developed rash ( hives looking) after taking this. @ 8pm Took him to doc who said it is just viral rash. Vanished by a.m. but has recurred x 1. I think it might be Qvar inhaler - 2 puffs BID. Can that cause whelps? Allergic rx? I am looking at cell phone pic of the rash.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
The histry suggests it to allergic to inhaler
may patients are allergic to inhalers
you can change the salt of inhaler after consultatin
may be serofo
or foracort which suit
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor